# SDR CA060804010

- Difficulty date: July 31, 2006
- Submitted: September 7, 2006
- Operation: General aviation
- Make and model: Hughes 369D
- Aircraft time: 14,776 hours
- Engine: Allsn 250C20B
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Bearing
- Part number: 369D25146
- Condition: Cracked
- Location: M/R Transmission
- Component: Transmission
- Component part number: 369D25100505
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) 369D25146 ROLLER BEARING INNER RACE CRACKED, THIS RACE IS PRESSED ONTO TRANSMISSION T/R O/P PINION WITH AN INTERFERENCE FIT.  CRACKED INNER RACE CAUSED THE RACE TO SPALL AND CAUSED A CHIP LIGHT.  SEVERE METAL CONTAMINATION WAS FOUND (TC NR 20060804010)
